# SDR CA991008023

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILED ON DESCENT.  BROKEN WIRE ON BPSU IN WHEELWELL.  REPAIRED.
